# SDR 98ZZZX4122

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Alpine Aviation Inc, repair station TIMR032A
- Aircraft: N27367
- Make and model: Piper PA-31-350
- Aircraft serial: 317252007
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 565218
- Condition: Leaking
- Location: Lt Wing Root
- Part time: 7,399 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING INTO CABIN.  STEEL BRAIDED LINE LEAKING INTERNALLY.
